# SDR SWAA2018091725197

- Difficulty date: August 28, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A3001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INSPAR RIB CRACKED AT STAB STA 120.30, 3RD VERTICAL STIFFENER.  REPAIRED RIB PER SRM AND DWG.
